Jump to ContentJump to Main Navigation
Show Summary Details
Weitere Optionen …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Print
ISSN
0174-4747
Alle Formate und Preise
Weitere Optionen …
Band 19, Heft 4

Hefte

Semi-convex hulls of analytic functions in the unit disk

Nicholas Danikas / Stephan Ruscheweyh

Artikelinformationen

Erschienen im Druck: 01.12.1999


Quellenangabe: Analysis, Band 19, Heft 4, Seiten 309–318, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.1999.19.4.309.

Zitat exportieren

© 2014 Oldenbourg Wissenschaftsverlag GmbH, Rosenheimer Str. 145, 81671 München.Get Permission

Kommentare (0)